# SDR AALA202404187674

- Difficulty date: April 11, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,738 hours, 37,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: D5323077820000
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR CUTOUT FRAMING LOWER SEAL AREA AT FR 25 AND S38R. REPLACED SEAL PER SRM 51-72-11.
